I took 3 30mg codeine/tylenol pills exactly one week ago (this was my first time I ever took opiates for pain) and experienced withdrawal symptoms for a couple days but are now completely gone. However my sexual drive still has not recovered. I am an 18 years old and male. I am worried if I will ever get my sex drive back.
21 May 2012
Did you have an issue for pain (as in an accident or incident) relating in any way to the male sex organs that you took these meds?
I don't think you had withdrawals, I think if you took 3 at once... they didn't agree with you. Some people are real sensitive to drugs of any kind. You might just be one of those people. May I ask if these meds were prescribed to you or did someone just give them to you to make you "feel" better???
If the latter is the case... don't do that again, okay??? You never know for sure what someone is really giving you and if you don't need it... don't ever take drugs from random people go see a doctor. You have a right to be concerned and/or upset if things aren't "working" for you. Then again... you are 18 and I hope not experimenting. You really should be having great experiences at this time of your very young life.
I am sure there is a lot more here than what you have said. As you can see, people are responding based on what they think you mean. Like me, for instance. Your comment is really too vague. Why not post about what is going on, in more detail, so we can give more intelligent and appropriate responses.
I hope that helps you. We do want to support you, okay?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When he took it he became very aggressive and loud, almost uncontrollable. But when I stopped giving it to him he was back to normal. He took it for ...
1 answer • 27 Oct 2009
Almost three weeks off it. Had to get Tylenol 3 to help for two and a half weeks. Just taking robacet with codeine to help with the pain. Still in ...
5 answers • 14 Sep 2011
I was prescribed this by the emergency room doctor who was less than thrilled that I showed up in to see him again, he seemed very condescending to ...
2 answers • 28 Sep 2013
... energy to help me with my chores is this new med going to make me sleepy ?or give me the same effect as my vicoden 10s???
2 answers • 25 Nov 2013
Especially for someone who has a high tolerance for pain
2 answers • 26 Aug 2015